# SDR CA970114009

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: KB35782A
- Condition: Cracked Core
- Location: #1 Engine
- Part time: 24,411 hours
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: D, E

## Discrepancy

(CAN) AIRCRAFT DEPARTED RAMP WHEN PILOT RECEIVED A LOW OIL PRESSURE WARNING FROM THE #1 ENGINE. AIRCRAFT RETURNED TO RAMP. INSPECTION FOUND THE OIL COOLER HAD FAILED RESULTING IN LOST OF OIL AND SUBSEQUENT LOW OIL PRESSURE WARNING.
